# SDR AALA201902209003

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 14,630 hours, 7,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
